# SDR DALA13006849204

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RT SIDE BS 160 SUPPORT WEB CORRODED.  REMOVED CORROSION, OUT OF LIMITS IAW 53-00-01. OK FOR SERVICE IAW ERA 510923-14, REV O.
